Announcement

Announcement Module
Collapse
No announcement yet.

Good to be with like minded crowd...

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • JoesMum
    started a topic Good to be with like minded crowd...

    Good to be with like minded crowd...

    Hi guys and girls, good to be here in a sense that in our extremely difficult and stressful time I was glad to find a group of people going through the same issues. My son has stage 2 seminoma and is currently going through his first cycle of BEPs (total of 3 to be done). He had diarrhea after the 3rd bleo (the one you are supposed to have fever reaction to). However our oncologist doesn't think it's related and hasn't seen diarrhea sideeffect to any of the BEP meds. Have you heard of any/had any?

  • JoesMum
    replied
    Thank you Matt. Tomorrow will be an indication as Joe will have the next Bleo. Will let you guys know how we go.

    Leave a comment:


  • JeskiM69
    replied
    Both Constipation and Diarrhea were listed as side effects of my chemo. I ended up having the worst Constipation during chemo....I wish that I actually had the Diarrhea !

    I am not sure what it may be from. The first thing to do is get control of it, find out the cause, next would be to stop it from happening again.

    Keep us posted.

    - Matt

    Leave a comment:


  • JoesMum
    replied
    Hi All, thank you so much for your replies. We will be watching out as you have suggested. We have another 7 weeks of Chemo total ahead of us so it will be more clear whether this was a side effect or just unlucky coincidence. I agree with you all that immune system is down and we can expect all sort of problems. Will keep you posted.

    Leave a comment:


  • Chemin
    replied
    Hello, my son got diarrhea due to C. Diff. Because the chemo lowered his Immune system. You should ask your doctor to test if it continues.

    Leave a comment:


  • biwi
    replied
    Your body is more susceptible to germs in general during chemo, so various sorts of sickness are not all that uncommon. I was more on the constipation side as well... I (luckily i guess) had my chemo july-sept, so probably the time of year when the least amount of sickness was going around. I certainly did get the annual fall cold in november though if I remember right!

    Leave a comment:


  • Nish115
    replied
    The person next to me in my ward had quite bad diarrhea, although he wasn't necessarily on BEP. And in the list of side effects given to me, diarrhea is mentioned as one, although it might not be that common. I've had the opposite problem as Dave mentioned which can be common.

    Leave a comment:


  • Davepet
    replied
    No, I can't recall anyone here mentioning diarrhea, in fact, constipation is pretty common, probably from the anti-nausea meds. I'm afraid we can't assume that every problem is related to the chemo, sometimes we just get "lucky" and have an unrelated problem to deal with as well.

    Dave

    Leave a comment:

Working...
X